Research ArticleOpen accessPhrase in the titleConvergence Results for Fixed Point Problems of Accretive Operators in Banach SpacesChioma Lydia Ejikeme, Mujahid Abbas, Dennis Ferdinand AgbebakuJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 31 Jul 2020 · 6,462 accessesView PDFCite
11 results for “Banach Space”
Set a search alertResearch ArticleOpen accessPhrase in the titleStrong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach SpacesOlusegun Olawale OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 5,992 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleApproximation Methods for Fixed Points of Quasi-contractive Mappings in Arbitrary Real Banach SpacesOlusegun O. OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,155 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleThe Banach space mp(X), for 1 ≤ pNaim L. BrahaJournal of Mathematics and Statistics, Vol. 5, Issue 1 · 31 Mar 2009 · 7,770 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMeasurable Functional Calculi and Spectral TheoryMykola YaremenkoJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 6 Jul 2022 · 6,419 accessesView PDFCite
Research ArticleOpen accessIn the keywordsComputational Intelligence and Application of Frame Theory in Communication SystemsRajupillai, K., S. Palaniammal, K. BommurajuAmerican Journal of Engineering and Applied Sciences, Vol. 8, Issue 4 · 30 Oct 2015 · 7,636 accessesView PDFCite
Research ArticleOpen accessIn the keywordsGENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREMRamasamy Mohan Raj, Veerachamy Malliga DeviJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 6 Feb 2014 · 6,847 accessesView PDFCite
Research ArticleOpen accessIn the keywordsGeneralization of Banach Contraction Principle in Two DirectionsE. El-Shobaky, Sahar Mohamed Ali, Montaser Saudi AliJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,761 accessesView PDFCite
Research ArticleOpen accessIn the keywordsReduced Assumption in the Banach Contraction PrincipleSahar M. AliJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,825 accessesView PDFCite
Research ArticleOpen accessIn the abstractFixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 11 Apr 2017 · 6,961 accessesView PDFCite